JOHN P. MORGAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The letter of Lejonc and colleagues (1) in the November 1979 issue on a patient who developed flushing and palpitations and, later, elevated pulse rate and blood pressure as an apparent interaction between cheese and isoniazid awakened a memory.
In 1970, a patient whom I had treated with levodopa for Parkinson's disease complained of agitation, flushing, palpitations, and severe tremor. His blood pressure was indeed elevated, although not to dangerous levels. His tremor, not previously present, was not Parkinsonian. The apparently important change in his medication had come from a recent decision to begin isoniazid therapy (I
MORGAN JP. Isoniazid and Levodopa. Ann Intern Med. 1980;92:434. doi: https://doi.org/10.7326/0003-4819-92-3-434_1
Download citation file:
Published: Ann Intern Med. 1980;92(3):434.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use